Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 38, NWS Louisville, KY

March 1, 20179 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 6:29 AM CST for 9 counties in Kentucky. It was in force for 46 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2017, 6:29 AM CST (12:29 UTC)
Expired
Mar 1, 2017, 7:15 AM CST
In force
46 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Allen County, KY, Barren County, KY, Butler County, KY, Edmonson County, KY, Logan County, KY, Metcalfe County, KY, Monroe County, KY, Simpson County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 65 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 6:57 AM CSTTORNADO1 Se Adairville, KYA NWS NASHVILLE STORM SURVEY CONCLUDED THAT AN EF-1 TORNADO TOUCHED DOWN JUST SE OF ADAIRVILLE, TRAVELED 1.5 MILES, AND THEN LIFTED APPROXIMATELY 2.5 MILES EAST OF ADAIRVILLE. ALONG IT'S PATH, THE TORNADO DID MINOR ROOF DAMAGE TO A HOUSE NEAR MARTIN RD. A HOME
Mar 1, 6:59 AM CSTTSTM WND DMG2 E Adairville, KYAPPROXIMATELY 30 LARGE TREES DOWN...2 BUILDINGS PLUS A HAY BARN DAMAGED. .
Mar 1, 6:59 AM CSTTSTM WND DMG2 Ese Adairville, KYAPPROXIMATELY 30 LARGE TREES DOWN...2 BUILDINGS PLUS A HAY BARN DAMAGED. .
Mar 1, 7:10 AM CSTTSTM WND GST 563 Ene Providence, KYKENTUCKY MESONET SITE.
Mar 1, 7:10 AM CSTTSTM WND GST 602 Sw Gold City, KYPOWER IS OUT AND SPOTTER ESTIMATES 55-60 MPH WINDS.
Mar 1, 7:11 AM CSTTSTM WND DMG1 Wnw Rockfield, KYBARN FLATTENED.
Mar 1, 7:11 AM CSTTSTM WND DMG4 W Rapids, KYMULTIPLE POWER POLES DOWN TYREE CHAPEL ROAD AT HENDRICKS ROAD.
Mar 1, 7:12 AM CSTTSTM WND DMG1 Nnw Rapids, KYLARGE TREE ACROSS ROUND POND RD.
Mar 1, 7:16 AM CSTTSTM WND DMG2 Ne Bowling Green, KYMULTIPLE STRUCTURES DAMAGED ON CEMETERY ROAD.
Mar 1, 7:20 AM CSTTSTM WND DMG1 N Claypool, KYTREES DOWN, HOUSES DAMAGED ON JACK JOHNSON ROAD.
Mar 1, 7:20 AM CSTTSTM WND DMG1 Sw Three Forks, KYMULTIPLE STRUCTURES DAMGED NEAR 292 MARTINSVILLE RD.
Mar 1, 7:20 AM CSTTSTM WND DMGRockfield, KYBARN DESTROYED, TIME ESTIMATED.
Mar 1, 7:21 AM CSTTSTM WND DMGOakland, KYMULTIPLE STRUCTURES DAMAGED.
Mar 1, 7:24 AM CSTTORNADO1 Nnw Claypool, KYTHE NWS IN CONJUNCTION WITH WARREN COUNTY EMERGENCY MANAGEMENT AGENCY DETERMINED A HIGH END EF-1 TORNADO TOUCHED DOWN IN SOUTHEASTERN WARREN COUNTY, EAST OF I-65 NEAR CLAYPOOL COMMUNITY. SEVERAL STRUCTURES, RESIDENCES, AND BARNS SAW EXTENSIVE DAMAGE ALONG CEME
Mar 1, 7:24 AM CSTTORNADO1 Nnw Claypool, KYTHE NWS IN CONJUNCTION WITH WARREN COUNTY EMERGENCY MANAGEMENT AGENCY DETERMINED A HIGH END EF-1 TORNADO TOUCHED DOWN IN SOUTHEASTERN WARREN COUNTY, EAST OF I-65 NEAR CLAYPOOL COMMUNITY. SEVERAL STRUCTURES, RESIDENCES, AND BARNS SAW EXTENSIVE DAMAGE ALONG CEME

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 8:29 PM CSTTornado WatchSPC12 hr
Mar 1, 4:57 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 0.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 694 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 361 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
694 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
361 m²/s²
0-3 km storm-relative helicity
344 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

208 
WUUS53 KLMK 011229
SVRLMK
KYC003-009-031-061-141-169-171-213-227-011315-
/O.NEW.KLMK.SV.W.0038.170301T1229Z-170301T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
629 AM CST WED MAR 1 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Logan County in central Kentucky...
  Northwestern Monroe County in south central Kentucky...
  Simpson County in south central Kentucky...
  Allen County in south central Kentucky...
  Southwestern Butler County in south central Kentucky...
  Warren County in south central Kentucky...
  Barren County in south central Kentucky...
  Northwestern Metcalfe County in south central Kentucky...
  Southeastern Edmonson County in south central Kentucky...

* Until 715 AM CST

* At 629 AM CST, severe thunderstorms were located along a line
  extending from near Weir to near Guthrie, moving east at 65 mph.

  HAZARD...70 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Bowling Green, Glasgow, Russellville, Scottsville, Plum Springs,
  Memphis Junction, Mount Victor, Delafield, Crestmoor and Anderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 AM CST for south central
and central Kentucky. A tornado watch also remains in effect until
1000 AM CST for south central and central Kentucky.

LAT...LON 3664 8706 3706 8705 3709 8690 3713 8690
      3714 8691 3715 8574 3685 8575 3664 8598
TIME...MOT...LOC 1229Z 270DEG 55KT 3706 8717 3666 8725 

HAIL...0.88IN
WIND...70MPH
 
$$

MJ
1 follow-up statement
892 
WWUS53 KLMK 011252
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
652 AM CST WED MAR 1 2017

KYC003-009-031-061-141-169-171-213-227-011315-
/O.CON.KLMK.SV.W.0038.000000T0000Z-170301T1315Z/
Logan KY-Monroe KY-Simpson KY-Allen KY-Butler KY-Warren KY-Barren KY-
Metcalfe KY-Edmonson KY-
652 AM CST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CST
FOR LOGAN...NORTHWESTERN MONROE...SIMPSON...ALLEN...SOUTHWESTERN
BUTLER...WARREN...BARREN...NORTHWESTERN METCALFE AND SOUTHEASTERN
EDMONSON COUNTIES...

At 651 AM CST, severe thunderstorms were located along a line
extending from 10 miles east of Dunmor to 10 miles north of
Springfield, moving east at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Bowling Green, Glasgow, Russellville, Scottsville, Plum Springs,
Memphis Junction, Mount Victor, Delafield, Crestmoor and Anderson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to 
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 800 AM CST for south central
and central Kentucky. A tornado watch also remains in effect until
1000 AM CST for south central and central Kentucky.

LAT...LON 3664 8706 3707 8692 3709 8690 3713 8690
      3714 8691 3715 8574 3685 8575 3664 8598
TIME...MOT...LOC 1251Z 270DEG 48KT 3705 8683 3665 8691 

HAIL...<.75IN
WIND...60MPH
 
$$
jdg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:26 AM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 1, 5:26 AM CST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
626 AM EST Wed Mar 1 2017

...Updated Aviation Discussion...

.Forecast Update...
Issued at 620 AM EST Wed Mar 1 2017

Two squall lines will push rapidly through the area this morning,
and have prompted Tornado Watch 53 through 16Z. NE-SW oriented
squall line dropping in from Indiana is showing quite a few
rotational couplets in addition to SVR wind gusts, so that will be a
dual threat across southern Indiana and north-central Kentucky. The
north-south oriented section of the line is just this side of the
Mississippi and will move very quickly eastward across Kentucky.
This line likely packs the more widespread damaging wind threat.
Leading-line convection could actually push well into eastern
Kentucky by 15-16Z.

&&

.Short Term...(This afternoon through Thursday evening)
Issued at 309 AM EST Wed Mar 1 2017

...SEVERE WEATHER THREAT WILL CONTINUE INTO THIS AFTERNOON...

Nocturnal severe weather continues across parts of central Kentucky,
with the Tornado Watch now expanded into the Bluegrass region.
Expect these clusters of storms to push through and exit close to
the scheduled 10Z watch expiration, with all modes of severe weather
still on the table.

Squall line associated with the actual cold front extends from near
Fort Wayne to Terre Haute to St Louis, and will continue to push
south and east through the morning. Southern Indiana will be back
under the gun shortly before daybreak, with the line pushing into
Kentucky by mid-morning. Main threat will be damaging winds, but
there have been plenty of marginal hail reports upstream and we
can't rule out a brief meso-vortex tornado along the line.

Will clear from NW to SE during the first half of the afternoon,
after which temperatures will drop rapidly through through the 50s
by evening with gusty west winds peaking around 30-35 mph. Gusts to
40 mph aren't out of the question, but will handle the question of
any advisories once we get through most of the SVR threat. Dry high
pressure will settle over the Southern Plains tonight and Thursday,
with tranquil weather and seasonal temps across the Ohio Valley.

&&

.Long Term...(After midnight Thursday night through Tuesday)
Issued at 305 AM EST Wed Mar 1 2017

Expect a cool end to the work week as a Clipper scoots past to our
north Thu night/Fri morning. Will carry slight chance POPS generally
north of I-64, and it'll be cold enough to mix in a few snowflakes,
but precip too light and surface temps too warm for any significant
impacts. Temps will run solidly below normal on Friday, and Sat
morning will be the coldest as a 1036mb high settles over Kentucky.

Warming trend begins during the day on Sat as upper ridging builds
from the SW, resulting in a mild and dry weekend. Next storm system
approaches early next week, with SW flow deepening on Monday and
POPs ramping up. For now will limit the high POPs to Mon night where
model agreement is best, but if the GFS wins out that could be
extended or even delayed into Tue. Confidence is high that temps
will be unseasonably warm early next week.

&&

.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Wed Mar 1 2017

Fast moving squall line will push through the terminals by mid/late
morning. Tried to time out the best hour or two for wind gusts up to
35-40 kt, which may even be conservative for BWG where the squall
line will be oriented more north-south.

Once the storms push through, expect very gusty west winds through
the afternoon. This wind direction is problematic because it is
perpendicular to the long runways at SDF, and also the main runway
at LEX. At the very least could be some bumpy approaches, and/or SDF
switching to the crossing runway.

Winds subside and skies clear this evening as high pressure settles
into the Southern Plains.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
     INZ076>079-083-084-089>092.

KY...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
     KYZ023>043-045>049-053>057.

&&

Update...RAS
Short Term...RAS
Long Term...RAS
Aviation...RAS
Hazardous weather outlook, Mar 1, 5:17 AM CST, 1 hour 12 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
617 AM EST Wed Mar 1 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-021130-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, and Richmond
617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM EST /NOON CST/ THIS
AFTERNOON...
...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Severe thunderstorms are possible this morning as a squall line moves
through the Ohio Valley. The main threat will be damaging winds, but
hail or a brief tornado cannot be ruled out.

In addition, flash flooding will be possible and a Flash Flood Watch
is in effect.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather or flooding today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ061>067-070>078-081-082-021130-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
617 AM EST Wed Mar 1 2017 /517 AM CST Wed Mar 1 2017/

...TORNADO WATCH 53 IN EFFECT UNTIL 11 AM EST /10 AM CST/ THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Severe thunderstorms are possible this morning as a squall line
pushes through the region. The main threat will be damaging winds,
but large hail or a brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

RAS

In the hours before

Local storm report, Mar 1, 6:15 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 AM     TSTM WND DMG     1 WNW BORDEN            38.47N 85.96W
03/01/2017                   CLARK              IN   AMATEUR RADIO

            WIDESPREAD AREA OF TREE DAMAGE WITH BUILDING
            MATERIALS IN THE STREETS.

&&

KDW
Special weather statement, Mar 1, 6:16 AM CST, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
716 AM EST WED MAR 1 2017

KYZ035-036-039>042-048-011245-
Bourbon-Scott-Woodford-Fayette-Jessamine-Franklin-Anderson-
716 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOODFORD...SOUTHERN
SCOTT...NORTHEASTERN ANDERSON...JESSAMINE...SOUTHWESTERN BOURBON...
FAYETTE AND FRANKLIN COUNTIES...

At 715 AM EST, radar indicated strong thunderstorms were located
along a line extending from 11 miles northeast of Frankfort to 6
miles west of Lawrenceburg. Movement was southeast at 75 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Lexington, Georgetown, Frankfort, Nicholasville, Lawrenceburg,
Versailles, Paris, Meadowthorpe, Dunbar High School and Thoroughbred
Acres.

LAT...LON 3779 8454 3796 8480 3797 8480 3796 8481
      3811 8504 3813 8502 3814 8502 3816 8501
      3818 8501 3834 8482 3818 8427
TIME...MOT...LOC 1215Z 295DEG 65KT 3831 8472 3805 8501

EER
Local storm report, Mar 1, 6:17 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
717 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     TSTM WND DMG     CHARLESTOWN             38.45N 85.67W
03/01/2017                   CLARK              IN   PUBLIC

            VINYL SIDING OFF A BUILDING.

&&

KDW
Local storm report, Mar 1, 6:21 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TSTM WND DMG     1 WNW BORDEN            38.48N 85.97W
03/01/2017                   CLARK              IN   PUBLIC

            FLAG POLE BENT AND ROOF SHINGLES OFF A
            HOUSE.

&&

KDW
Local storm report, Mar 1, 6:26 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     TSTM WND DMG     AUSTIN                  38.74N 85.81W
03/01/2017                   SCOTT              IN   BROADCAST MEDIA

            5 INCH DIAMETER BRANCH FELL OR THROWN
            THROUGH ROOF INTO BATHROOM IN A HOME. .

&&

KDW
Local storm report, Mar 1, 6:28 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TSTM WND GST     2 S EMINENCE            38.33N 85.17W
03/01/2017  M68 MPH          SHELBY             KY   MESONET

            MESONET STATION 2 S EMINENCE /CROP/.

&&

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 12:22 AM CSTSevere Thunderstorm WarningLMKButler, Logan, Ohio23 min
Mar 1, 12:32 AM CSTTornado WarningLMKButler28 min
Mar 1, 12:49 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio41 min
Mar 1, 12:59 AM CSTSevere Thunderstorm WarningLMKButler, Edmonson, Warren20 min
Mar 1, 1:02 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin43 min
Mar 1, 1:17 AM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Marion, Nelson, Washington28 min
Mar 1, 1:25 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade35 min
Mar 1, 1:41 AM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson49 min
Mar 1, 2:01 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Mar 1, 2:10 AM CSTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more35 min
Mar 1, 2:26 AM CSTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford34 min
Mar 1, 2:34 AM CSTSpecial Weather StatementLMKBullitt, Jefferson26 min
Mar 1, 2:35 AM CSTAreal Flood AdvisoryLMKBullitt, Jefferson115 min
Mar 1, 2:41 AM CSTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Scott, Woodford34 min
Mar 1, 3:11 AM CSTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas34 min
Mar 1, 3:31 AM CSTSpecial Weather StatementLMKFranklin, Harrison, Scott29 min
Mar 1, 4:08 AM CSTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas22 min
Mar 1, 4:57 AM CSTSevere Thunderstorm WarningLMKMeade33 min
Mar 1, 5:15 AM CSTSpecial Weather StatementLMKBreckinridge, Hancock, Meade30 min
Mar 1, 5:22 AM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more23 min
Mar 1, 5:32 AM CSTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more43 min
Mar 1, 5:41 AM CSTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Scott, Shelby34 min
Mar 1, 5:46 AM CSTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more3 hr
Mar 1, 5:46 AM CSTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Larue, Meade, Nelson and 3 more44 min
Mar 1, 6:00 AM CSTTornado WarningLMKSpencer15 min
Mar 1, 6:08 AM CSTSevere Thunderstorm WarningLMKBarren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more37 min
Mar 1, 6:16 AM CSTSpecial Weather StatementLMKFayette, Franklin, Jessamine, Woodford29 min
Mar 1, 6:17 AM CSTSevere Thunderstorm WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott43 min
Mar 1, 6:18 AM CSTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Hardin, Meade, Ohio3 hr
Mar 1, 6:20 AM CSTSevere Thunderstorm WarningLMKAnderson, Boyle, Jessamine, Marion, Mercer, Nelson and 4 more40 min
Mar 1, 6:28 AM CSTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Jessamine, Madison and 2 more47 min
Mar 1, 6:41 AM CSTSevere Thunderstorm WarningLMKAdair, Barren, Butler, Edmonson, Grayson, Green and 9 more34 min
Mar 1, 6:50 AM CSTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more25 min
Mar 1, 6:53 AM CSTAreal Flood AdvisoryLMKAnderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more2 hr
Mar 1, 7:04 AM CSTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison41 min
Mar 1, 7:05 AM CSTAreal Flood AdvisoryLMKTrimble3 hr
Mar 1, 7:09 AM CSTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more36 min
Mar 1, 7:14 AM CSTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison31 min
Mar 1, 7:39 AM CSTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 5 more51 min
Mar 1, 8:17 AM CSTRiver Flood WarningLMKNicholas, Robertson3 days
Mar 1, 8:21 AM CSTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.